# SDR SIMA20251002003

- Difficulty date: October 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N240NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000594
- Aircraft time: 22,900 hours, 15,258 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER FLOOR STRUCTURE, LH LONGITUDINAL SEAT TRACK HAS CORROSION AT FR84 -6" LEVEL 2 CORRSION BLENDED LH INBD SEAT TRACK AT FR 84 -6" IAW EMB 175 SRM 51-10-03. AND IS L=1" W=- 1" D=.040" DAMAGE IS INSIDE CROWN TEETH AND IS IN DAMAGE NOT ALLOWED AREA PART REMOVED L/H SEAT TRACK FR 75 - FR 85 REF EMB 175 SRM 51-40-08(PN 170-86081-005). LOCATED AND DRILLED ALL HOLES ON NEW L/H SEAT TRACK FR 75 - FR 85 IAW EMBRAER 175 SRM 51-40-02. INSTALLED L/H SEAT TRACK FR 75 - FR 85 IAW EMBRAER 175 SRM 51-40-08. RESTORED FINISH TO L/H AFT SEAT TRACK USING: TOPCOAT AND CIC IAW EMBRAER 175 SRM 51-23-06, ETN-EJ-51-015. APPLIED CIC IAW EMBRAER 175 CPM 51-27-00-910-001-A. REMOVED AND REPLACED L/H SEAT TRACK FR 75 - FR 85 REF EMB 175 SRM 51-40-08. LEVEL 2 CORROSION
